# SDR DALA2016091406621

- Difficulty date: September 12, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N922DX
- Make and model: Doug MD-90-30
- Aircraft serial: 53584
- Aircraft time: 44,132 hours, 29,735 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Catwalk
- Condition: Out Of Adjust
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT AND SEVERAL PASSENGERS HEARD LOUD UNUSUAL NOISE FROM TAIL COMPARTMENT.  MAINTENANCE FOUND CATWALK HANGING UP ON FORWARD UPPER PANEL AND THEN FALLING TO THE FLOOR WITH A LOUD CLANG.  ADJUSTED CATWALK PER MM.  OPERATION CHECKS OK.
